Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 458, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 28, 2007, 2:44 AM CST for Newton County, Scott County, Smith County, Mississippi. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2007, 2:44 AM CST (08:44 UTC)
- Expired
- Dec 28, 2007, 3:30 AM CST
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Newton County, MS, Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 42 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 3:05 AM CST | HAIL 0.75 | Forest, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 280844
SVRJAN
MSC101-123-129-280930-
/O.NEW.KJAN.SV.W.0458.071228T0844Z-071228T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
244 AM CST FRI DEC 28 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF FOREST...
NORTHWESTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PROSPECT...
* UNTIL 330 AM CST
* AT 244 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITE OAK...OR ABOUT 13 MILES NORTHEAST OF MENDENHALL...AND MOVING
NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOMEWOOD BY 255 AM CST...
FOREST BY 300 AM CST...
CONEHATTA BY 315 AM CST...
PROSPECT AND STRATTON BY 320 AM CST...
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3204 8966 3206 8966 3207 8970 3210 8973
3258 8935 3252 8906 3197 8959
TIME...MOT...LOC 0844Z 220DEG 51KT 3213 8962
$$
MRM1 follow-up statement
000
WWUS54 KJAN 280908
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 AM CST FRI DEC 28 2007
MSC129-280915-
/O.CAN.KJAN.SV.W.0458.000000T0000Z-071228T0930Z/
SMITH MS-
305 AM CST FRI DEC 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SMITH COUNTY IS
CANCELLED...
LAT...LON 3231 8952 3258 8935 3256 8930 3257 8929
3252 8908 3251 8907 3248 8909 3226 8932
TIME...MOT...LOC 0905Z 220DEG 51KT 3236 8939
$$
MSC101-123-280930-
/O.CON.KJAN.SV.W.0458.000000T0000Z-071228T0930Z/
NEWTON MS-SCOTT MS-
305 AM CST FRI DEC 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR EASTERN SCOTT AND NORTHWESTERN NEWTON COUNTIES...
AT 305 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FOREST...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CONEHATTA BY 315 AM CST...
PROSPECT AND STRATTON BY 320 AM CST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3231 8952 3258 8935 3256 8930 3257 8929
3252 8908 3251 8907 3248 8909 3226 8932
TIME...MOT...LOC 0905Z 220DEG 51KT 3236 8939
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 9:10 PM CST, 5 hours 34 minutes earlier.
Area forecast discussion, Dec 27, 9:10 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 910 PM CST THU DEC 27 2007 .DISCUSSION...TEMPERATURES HAVE COOLED CONSIDERABLY IN AREAS WHERE SKIES HAVE CLEARED SO HAVE UPDATED THE FORECAST TO DROP OVERNIGHT LOW TEMPS AT MOST LOCATIONS. SECOND CLOUD DECK THAT IS ALREADY LIFTING INTO SRN AND WRN ZONES WILL STEM COOLING. WILL SEE INCREASING TEMPERATURES AFTER MIDNIGHT SRN AREAS BEHIND THE WARM FRONT. LATEST RUC CONTINUES TREND OF LIFTING THE WARM FRONT WELL INTO THE FORECAST AREA BY SUNRISE AND CONFIRMS THE EARLIER MODEL FORECASTS OF AN INTENSE 850 MB JET DEVELOPING ACROSS THE REGION AFTER MIDNIGHT. && .PREV DISCUSSION...242 PM CST THU DEC 27 2007 MODELS ALL FORECAST A POTENT STORM SYSTEM TO MOVE ACROSS THE REGION LATE TONIGHT AND FRIDAY. MOISTURE IS EXPECTED TO RETURN RAPIDLY NORTH AHEAD OF THE SYSTEM ACROSS OUR AREA BEGINNING TONIGHT. THIS CAN ALREADY BE SEEN OCCURRING ON THE SATELLITE IMAGERY ACROSS THE NORTHWESTERN GULF OF MEXICO. A STRONG LOW LEVEL JET WILL DEVELOP TONIGHT WHICH IS EXPECTED TO HELP FUEL AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION AFTER MIDNIGHT. THESE STORMS WILL BE ELEVATED IN NATURE SINCE THE SURFACE AIR WILL STILL BE COOL. THE SEVERE RISK IS LOW TONIGHT BUT CAN NOT RULE OUT A FEW STORMS PRODUCING HAIL. A WARM FRONT WILL LIFT NORTH INTO THE AREA ON FRIDAY AS SURFACE LOW PRESSURE MOVES JUST NORTHWEST OF THE FORECAST AREA. THIS WILL INTRODUCE A SURFACE-BASED UNSTABLE ENVIRONMENT ACROSS THE SOUTHERN AND EASTERN PARTS OF THE AREA...ROUGHLY SOUTH AND EAST OF THE NATCHEZ TRACE. WITH STRONG WIND FIELDS IN PLACE...THIS WILL SET THE STAGE FOR SOME SEVERE THUNDERSTORMS. THERE WILL LIKELY BE SOME SUPERCELL STORMS ALONG THE WARM FRONT AND AHEAD OF THE COLD FRONT WHICH COULD PRODUCE A FEW TORNADOES. ALSO... A DAMAGING WIND RISK WILL DEVELOP AS THE COLD FRONT ACCELERATES EASTWARD. THE STORMS WILL MOVE QUICKLY EAST OF THE FORECAST AREA BY LATE FRIDAY AFTERNOON. TEMPERATURES WILL BE TRICKY TONIGHT WITH AN INITIAL FALL ESPECIALLY WHERE SKIES CLEAR. HOWEVER...AS THE WINDS INCREASE OVERNIGHT EXPECT RISING TEMPERATURES. HIGHS FRIDAY WILL RANGE FROM THE 50S IN THE DELTA REGION TO THE LOWER 70S NEAR HATTIESBURG. IN THE LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...MADE A FEW CHANGES TO THE PREVIOUS LONG TERM FORECAST. THE FRONT WILL PUSH TO THE EAST OF THE AREA FRIDAY NIGHT...BUT BY LATE SATURDAY A SHORT WAVE WILL MOVE THROUGH THE AREA AND THE SURFACE FRONT WILL WAVE BACK TO THE NORTH BRINGING WITH IT ANOTHER ROUND OF PRECIP FOR THE SOUTHERN HALF OF THE AREA. THE MODELS ARE PRETTY CONSISTENT WITH THIS AND THE EURO ACTUALLY PUSHES THE PRECIP FURTHER TO THE NORTH THAN THE GFS. THERE SHOULD BE JUST ENOUGH INSTABILITY FOR THUNDER...BUT FOR THE MOST PART HEAVY RAINFALL WILL BE THE GREATEST RISK. THE GFS IS INDICATING A GENERAL 1 TO 2 INCH RAIN FOR AREAS EXTENDING FROM NATCHEZ TO MERIDIAN. THE FRONT WILL SHIFT TO THE EAST AND THE MODELS ARE ALL PRETTY CONSISTENT ON A PRETTY COLD AIRMASS PUSHING ACROSS THE AREA ON TUESDAY. RAISED POPS ABOVE GUIDANCE FOR SATURDAY NIGHT AND SUNDAY FOR AREAS MAINLY SOUTH OF I-20 AND CUT BELOW GUIDANCE FOR THE REMAINDER OF THE PERIOD AS STRONG DRY HIGH PRESSURE WILL BE IN PLACE. STUCK PRETTY CLOSE TO THE PREVIOUS FORECAST AS FAR AS TEMPS GO...BUT DID CUT WELL BELOW GUIDANCE HIGHS ON TUESDAY AND WEDNESDAY. THE GFS/EURO ARE INDICATING H850 TEMPS RANGING FROM -10 TO -7 ACROSS THE AREA AND THIS COMBINED WITH STRONG COLD AIR ADVECTION ALL DAY WILL EQUATE TO HIGHS IN THE LOW TO MID 40S ACROSS THE AREA BOTH DAYS. GFS BUFR SOUNDINGS INDICATE EVEN COLDER AFTERNOON HIGH TEMPS...BUT WILL STAY SLIGHTLY CONSERVATIVE FOR NOW./15/ PREVIOUS LONG TERM...THE UPPER LEVEL PATTERN WILL REMAIN FAST AND PROGRESSIVE...BUT AMPLIFIED...AS WE GO THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ANOTHER SIGNIFICANT SHORTWAVE TROUGH WILL RIPPLE ALONG THE STALLED FRONTAL BOUNDARY FROM SATURDAY INTO SUNDAY RESULTING IN STRONG MOISTURE TRANSPORT AND A ROUND OF MDT-HVY RAINFALL OVER SE PORTIONS OF THE FORECAST AREA. THE WARM SECTOR SHOULD STAY SE OF THE FORECAST AREA FOR THIS EVENT...BUT IT LOOKS LIKE WE WILL HAVE ENOUGH CONVECTIVE INSTABILITY TO GET ELEVATED TSTM ACTIVITY IN ANY CASE. OTHERWISE...TEMPERATURES ARE EXPECTED TO WARM SLIGHTLY AS THE LOW-LEVEL THERMAL TROUGH WEAKENS AND SFC PRESSURES LOWER. BY EARLY TO THE MIDDLE OF NEXT WEEK...MODELS CONTINUE TO SUGGEST THAT THE UPPER LEVEL PATTERN WILL AMPLIFY FURTHER RESULTING IN A MAJOR ERN CONUS TROUGH AND A COUPLE OF ROUNDS OF VERY CHILLY AIR. FAST NORTHWEST FLOW SHOULD SEND THE FIRST DRY COLD FRONT THROUGH MONDAY...WITH A STRONGER SURGE OF COLD AIR RIGHT ON THE HEELS OF THE FIRST ONE. RECENT RUN-TO-RUN TRENDS IN ALL GLOBAL MODELS SHOW THE BRUNT OF THE COLD AIR ADVECTION WILL TEND TO STAY E OF THE FORECAST GIVEN THE PROGRESSIVE NATURE OF THE +PNA PATTERN. STILL...MEX GUIDANCE IS SHOWING LOWS IN THE UPPER TEENS OVER NC/NE PORTIONS OF MS FOR NEXT WEDNESDAY MORNING...QUITE A DEPARTURE FROM CLIMATE NORMAL FOR A DAY 6/7 PERIOD. /EC/ && .AVIATION...WILL SEE CLOUD CONTINUE TO DIMINISH OVER NRN ZONES FOR THE NEXT HOUR OR TWO BEFORE THE NEXT CLOUD DECK REDEVELOPS FROM THE WEST AND SOUTH. CLOUD BASES WILL GENERALLY REMAIN AT MVFR FROM 15-30K. PATCHES OF IFR FOG CAN BE EXPECTED DUE TO BRIEF CLEARING...ESPECIALLY OVER ERN ZONES. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AFTER MIDNIGHT...STARTING FROM THE WEST WHERE RAIN CHANCES WILL BE HIGHEST FOR THE OVERNIGHT HOURS. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03
Hazardous weather outlook, Dec 27, 1:48 PM CST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 148 PM CST THU DEC 27 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 148 PM CST THU DEC 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY .SEVERE THUNDERSTORMS...A POTENT STORM SYSTEM WILL MOVE ACROSS THE REGION LATE TONIGHT AND FRIDAY AND THEN MOVE OFF TO THE EAST BY FRIDAY NIGHT. INSTABILITY AND WIND ENERGY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS LATE TONIGHT THROUGH FRIDAY AFTERNOON. SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE REGION BUT THE AREA UNDER THE HIGHEST RISK IS SOUTHEAST OF THE NATCHEZ TRACE. DAMAGING WINDS WILL BE THE MAIN HAZARD WITH THIS ACTIVITY INCLUDING A FEW TORNADOES. LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. SCW
In the hours before
Special weather statement, Dec 28, 12:53 AM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1253 AM CST FRI DEC 28 2007 ARZ074-075-MSZ018-034-280725- ASHLEY AR-CHICOT AR-BOLIVAR MS-WASHINGTON MS- 1253 AM CST FRI DEC 28 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AS WELL AS PEA TO DIME SIZE HAIL WAS LOCATED OVER MONTROSE NEAR THE CHICOT AND ASHLEY COUNTY LINE AT 1253 AM CST...MOVING NORTHEAST AT 40 MPH. PEOPLE IN ASHLEY...BOLIVAR...CHICOT AND WASHINGTON COUNTIES... INCLUDING THE CITY OF LAKE VILLAGE...SHOULD MONITOR THIS STORM CLOSELY. MRM
Special weather statement, Dec 28, 2:05 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 205 AM CST FRI DEC 28 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 281100- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 205 AM CST FRI DEC 28 2007 ...THUNDERSTORMS PRODUCING HAIL ACROSS THE ARKLAMISS... SCATTERED THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING RAPIDLY NORTHEAST ACROSS NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND CENTRAL MISSISSIPPI DURING THE PRE-DAWN HOURS. MANY OF THE STORMS ARE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL...AND A FEW OF THE STORMS WILL BE SEVERE AT TIMES WITH HAIL TO THE SIZE OF QUARTERS. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STORMS. AFTER SUNRISE...THE RISK FOR SEVERE STORMS WITH DAMAGING WINDS WILL INCREASE AND BECOME CONFINED TO AREAS ALONG AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. EC
Local storm report, Dec 28, 2:37 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 AM CST FRI DEC 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL BRANDON 32.28N 90.00W
12/28/2007 E0.25 INCH RANKIN MS LAW ENFORCEMENT
BRANDON PD REPORTED PEA SIZE HAIL IN BRANDON.
&&
ECLocal storm report, Dec 28, 2:39 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
239 AM CST FRI DEC 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL MERIGOLD 33.84N 90.73W
12/28/2007 E1.00 INCH BOLIVAR MS LAW ENFORCEMENT
QUARTER SIZE HAIL WAS REPORTED IN MERIGOLD BY THE BOLIVAR
COUNTY SHERIFFS OFFICE.
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 1:46 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 29 min |
| Dec 28, 1:55 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 35 min |
| Dec 28, 2:17 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 28 min |
| Dec 28, 2:17 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 43 min |
| Dec 28, 3:00 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 45 min |
| Dec 28, 3:20 AM CST | Severe Thunderstorm Warning | JAN | Neshoba | 25 min |
| Dec 28, 4:15 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.